# SDR DL76L020825

- Difficulty date: July 17, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 22,585 hours, 3,602 cycles
- System (JASC): 2760 · Drag Control System
- Part: O-Ring
- Condition: Failed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE AT FL350 GOT R HYD QTY EICAS MSG AND R HYD RVSR LT ON OVERHEAD PANEL.  R HYD QTY AT .47.  FOLLOWED PROCEDURE AND TURNED OFF R ENG HYD PUMP AND R DEMAND PUMP.  R HYD QTY STAB AT .37 REST OF FLIGHT.  FOUND O-RING ON PLUG AT NR 13 SPOILER BLOWN OUT.  REPLACED O-RING ON NR 13 SPOILER ACR PLUG.  SERVICED HYD SYSTEM.  RAN FLT CONTROLS.  NO FURTHER LEAKS NOTED.  CHECKS OK.
